# SDR YENA2018123126890

- Difficulty date: December 26, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 2006
- Aircraft time: 62,719 hours, 22,203 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079002AC
- Part serial: 273227
- Condition: Failed
- Location: Cabin Pressure
- Part time: 62,729 hours, 22,204 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FT # 319, FLL-SLC. RETURNED TO FIELD. CABIN PRESSURE CONTROL 1+2 FAIL. AIR RETURN; R & R OUTFLOW VALVE IAW AMM 21-31-51.
